Found 2290 results
Author Title Type [ Year(Asc)]
Yakubovich SB, Tuan VK, Marichev O., Kalla SL. A class of index integral transforms. Rev. Técn. Fac. Ingr. Univ. Zulia. 1987;10:105-118.Edit
Basto-Gonçalves J. Controllability in codimension one. J. Differential Equations. 1987;68:1-9.
Yakubovich SB. On the convolution for the Kontorovich-Lebedev transformation and its applications to integral equations. Dokl. Akad. Nauk BSSR. 1987;31:101-103, 188.
Almeida J, Azevedo A. Implicit operations on certain classes of semigroups. In: Semigroups and their applications (Chico, Calif., 1986). Reidel, Dordrecht; 1987. 1. p. 1-11p. Edit
d'Almeida FD, Rodrigues MJ. Is the iterative refinement of eigenelements an expensive technique?. In: Proceedings of the 2nd international conference on computational and applied mathematics (Leuven, 1986). Vol 20.; 1987. 1. p. 159-166p.
Rocha J. Periodic points of a continuous map of the interval. Portugal. Math.. 1987;44:361-370.
Basto-Gonçalves J. Realization theory for Hamiltonian systems. SIAM J. Control Optim.. 1987;25:63-73.
Almeida J. Residually finite congruences and quasiregular subsets in uniform algebras. In: Proceedings of the Second Meeting of Portuguese Algebraists (Portuguese) (Porto, 1987). Univ. Porto, Porto; 1987. 1. p. 11-31p. Edit
Basto-Gonçalves J. Sufficient conditions for local controllability with unbounded controls. SIAM J. Control Optim.. 1987;25:1371-1378.
Tuan VK, Marichev O., Yakubovich SB. Compositional structure of integral transformations. Dokl. Akad. Nauk SSSR. 1986;286:786-790.Edit
Yakubovich SB. A general approach to the theory of integral transforms with respect to an index. Izv. Vyssh. Uchebn. Zaved. Mat.. 1986:77-79, 84.
Brychkov Y., Marichev O., Yakubovich SB. Integral Appell $F_3$-transformation with respect to parameters. In: Complex analysis and applications '85 (Varna, 1985). Publ. House Bulgar. Acad. Sci., Sofia; 1986. 1. p. 135-140p. Edit
Almeida J. Minimal nonpermutative pseudovarieties of semigroups. I, II. Pacific J. Math.. 1986;121:257-270, 271-279.Edit
Basto-Gonçalves J. Minimal-dimensional realizations of Hamiltonian control systems. In: Theory and applications of nonlinear control systems ({S}tockholm, 1985). North-Holland, Amsterdam; 1986. 2. p. 233-240p.
Almeida J. Power pseudovarieties of semigroups. I, II. Semigroup Forum. 1986;33:357-373, 375-390.Edit
Almeida J. Some order properties of the lattice of varieties of commutative semigroups. Canad. J. Math.. 1986;38:19-47.Edit
Brito M. Sur l'encadrement optimal presque sûr dans un échantillon ordonné. C. R. Acad. Sci. Paris Sér. I Math.. 1986;303:821-824.


Error | CMUP


The website encountered an unexpected error. Please try again later.